RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 5(215), Pages 251–256 (Mi umn3875)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Events in the USSR

Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics

V. P. Myasnikov, M. V. Fedoryuk, C. Boldrighini, R. L. Dobrushin, Yu. M. Sukhov, A. S. Schwarz, S. L. Ziglin, B. A. Dubrovin, S. P. Novikov


Full text: PDF file (365 kB)

Citation: V. P. Myasnikov, M. V. Fedoryuk, C. Boldrighini, R. L. Dobrushin, Yu. M. Sukhov, A. S. Schwarz, S. L. Ziglin, B. A. Dubrovin, S. P. Novikov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 35:5(215) (1980), 251–256

Citation in format AMSBIB
\Bibitem{MyaFedBol80}
\by V.~P.~Myasnikov, M.~V.~Fedoryuk, C.~Boldrighini, R.~L.~Dobrushin, Yu.~M.~Sukhov, A.~S.~Schwarz, S.~L.~Ziglin, B.~A.~Dubrovin, S.~P.~Novikov
\paper Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 5(215)
\pages 251--256
\mathnet{http://mi.mathnet.ru/umn3875}


Linking options:
  • http://mi.mathnet.ru/eng/umn3875
  • http://mi.mathnet.ru/eng/umn/v35/i5/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, “Dynamical aspects of statistical physics in Dobrushin's works”, Russian Math. Surveys, 52:2 (1997), 257–264  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. József Fritz, “Application of relaxation schemes in the microscopic theory of hydrodynamics”, Mosc. Math. J., 10:4 (2010), 729–745  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:419
    Full text:107
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020